MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION CAPIOX RX OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO MEDICAL CORPORATION CAPIOX RX OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that blood slowly drips from the gas outlet during cpb, the entire cpb procedure takes about one hour with a total of seven to eight drops.The procedure outcome was not reported.The patient was not harmed.
 
Additional Manufacturer Narrative
Patient identifier: requested, unknown.Date of birth: requested, unknown.Patient sex: requested, unknown.Weight: requested, unknown.Ethnicity: requested, unknown.Race: requested, unknown.Implanted date: device was not implanted.Explanted date: device was not explanted.Address: requested, unknown.Zip code: requested, unknown.Telephone number: requested, unknown.Pma/510(k): k130493.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.Record review: provided image: it was found that blood was adhered to the gas outlet port of oxygenator.However, it was not possible to identify the location of leakage from the image.The manufacturing record and the shipping inspection record of the actual product: no anomaly was found.Past complaint file: no other similar report of the product with the involved product code/lot# was found.Based on the investigation result, no anomaly was found in the manufacturing record of the actual product.Since the actual sample could not be investigated, the cause of occurrence could not be clarified.Ifu states: : "do not use an oxygenator and reservoir that leaks.Replace it with another capiox rx05 oxygenator and reservoir." terumo medical products (tmp) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).

Brand Name
CAPIOX RX OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
gina digioia
265 davidson ave
suite 320
somerset, NJ 08873
6402040886
MDR Report Key17015367
Report Number9681834-2023-00106
Device Sequence Number7555173
Product Code DTZ
UDI-Device Identifier04987350763471
UDI-Public04987350763471
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberN/A
Device Catalogue NumberCX*RX05RW
Device Lot Number220510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown